# SDR COMA9960763

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Caution Light
- Condition: Illuminated
- Location: Aoa System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AOA CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM TEST NORMAL.
